# SDR 2001F00322

- Difficulty date: July 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER STUDS BROKE.  CHANGED CYLINDER AND ALL STUDS ON THAT CYLINDER.  (M)
